# SDR YENA2024041800643

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 32,707 hours, 10,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENTS ON OB FLAP LOWER SURFACE ON LH WING; REPAIRED OB FLAP TAB LOWER SURFACE ON LH WING AS PER EC NO. A24-467-01 AEROMAN EA 57-0092-24 COVER AND PART 1-2 AND AIRBUS RDAF 81376877/003/2024 ISSUE A. MAJOR REPAIR CATEGORY A WORK ACCOMPLISHED ON AEROMAN NR: 2024 - 213144 WO: W/O:2024 145/1 TECH: F. VILLALOBOS 8631419  RII INSP: J. MEDRANO QC 370.
